# SDR TWAA9907602

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE LONGERON 20R CRACKED AT FASTENER, UPPER O/B CORNER OF THE WHEEL WELL AT STA 1003. STOP DRILLED CRACK PER SRM 51-00-03 AND REPAIRED PER ARA 16170.
